Total transversals and total domination in uniform hypergraphs

Csilla Bujtás, Michael Henning, Zsolt Tuza, Anders Yeo

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

In 2012, the first three authors established a relationship between the transversal number and the domination number of uniform hypergraphs. In this paper, we establish a relationship between the total transversal number and the total domination number of uniform hypergraphs. We prove tight asymptotic upper bounds on the total transversal number in terms of the number of vertices, the number of edges, and the edge size.

Original languageEnglish
JournalElectronic Journal of Combinatorics
Volume21
Issue number2
ISSN1097-1440
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Hypergraph
  • Total domination
  • Total transversal

Fingerprint

Dive into the research topics of 'Total transversals and total domination in uniform hypergraphs'. Together they form a unique fingerprint.

Cite this